# SDR DALA2014081904691

- Difficulty date: August 17, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1154-1211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR FRAME BS 1154-1211.   CARGO DOOR FRAME REPAIRED IAW SRM 53-05, FIG 123A.
